Saturday, June 09, 2007

Canadian Vulcan



Vancouver Patient Oozes Green Blood

The Vulcans among us?

First contact?

Even Spock raised an eyebrow over this story, but apparently the green blood was the result of sulfhemoglobin, a condition thought to be triggered by some medications.

Darn.

12 comments:

nanc said...

why, that's positively "spocky"!

The Merry Widow said...

Live long and prosper...

tmw

cube said...

nanc: spockish?

tmw: And you as well.

cube said...

Hardcore Trekkers might think Carbon Creek ;-)

Caz said...

Tee, hee - must have frightened the crap out of the medics, at least momentarily!

David Stefanini said...

I love the blog that you have. I was wondering if you would link my blog to yours and in return I would do the same for your blog. If you want to, my site name is American Legends and the URL is:

www.americanlegends.blogspot.com

If you want to do this just go to my blog and in one of the comments just write your blog name and the URL and I will add it to my site.

Thanks,
David

BeckEye said...

I wish I knew what medications...that would be an awesome prank to play on someone. Y'know the old "I'm really an alien/cyborg/demon" freak-out.

nanc said...

beckeye - BWAAAAAAAAAAAHAHAHAHAHA!

cube said...

d.s.: I don't keep a blogroll, but thanks for the compliment.

beckeye: According to the article,
"The doctor and her colleagues believe the condition may have been brought on by the man's migraine medication, sumatriptan, which he was taking in higher-than-advised doses, though they can't prove it."

You never know when you might want to pull the old green blood gag ;-)

Brooke said...

AW!!! I want some green blood!

The only thing cooler would be Andorian antennae!

cube said...

brooke: Oh yeah, expecially the new ones that actually move. Cool!

Jen said...

I had never heard of that. That's pretty interesting. I wonder if it would make you look a little green as well, since blood is what makes us look pinkish?